MathSciNet Relay Station
MathSciNet bibliographic data
MR944100 58F10 (58F25)
Douady, Raphaël Stabilité ou instabilité des points fixes elliptiques. (French) [Stability or instability of elliptic fixed points] Ann. Sci. École Norm. Sup. (4) 21 (1988), no. 1, 1–46.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement